# SDR UIEA2015090900499

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,178 hours, 16,524 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901560
- Part serial: 578
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 FIRE LOOP FAILED.  R & R UPPER FWD FIRE DETECTOR ON ENG 1 IAW AMM 26-11-02.  OPERATIONS CHECKED GOOD.
